# SDR VNAA0803005

- Difficulty date: March 10, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N206PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7860
- Aircraft time: 10,011 hours, 10,330 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE STAB TRIM & MACH TRIM WILL NOT ENGAGE ON CLIMBOUT.  CREW ELECTED TO RETURN TO LEX AND LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED THE HSTCU CIRCUIT BREAKERS, PERFORMED A MEMORY RESET AND PERFORMED AN OPS CHECK IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  BITE AND OPS CHECKS BOTH WERE GOOD AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
